Sunday, February 12, 2006

Relapse

Well didn't take long for my train of health to fall off the track. I did it. It's my fault.

And now I will disappear until I'm healthy again and I can actually write again. Goodbye for now. And good luck to me for getting healthy.

:S Here goes nothing...

4 Comments:

At 12:55 PM, Blogger Starving for Wisdom said...

It was nice to see you for a little while. I just wanted to say take care and that I'm thinking about you, Don and I both are. We aren't really the praying type but will do what it is that we do with your health in mind. Ganbatte yo!

 
At 6:13 PM, Blogger Louisa said...

Douggie, I'm thinking about you and sending all my good karma your way. I hope that you start feeling better sooner rather than later, but no matter what, I'm here even if all I can do is be a dump for whatever you're feeling.

Love, Weeza

 
At 12:14 PM, Blogger GPSOkie said...

Doug, I have MS, too. Throught the years, I have been placed on several antidepressants. Celexa and Effexor were both SSRI antidepressants that I took. Each time I came off the SSRIs I thought I was having a relapse. I would have horrible dizzyness, vertigo, and a shock type sensation when I moved my head or eyes. They now have a name for what was going on. It is called SSRI Withdrawal Syndrome. Please take a look at the links and do a little searching on the web to see if this might be what is going on.

http://www.psycom.net/depression.central.withdrawal.html
http://www.ascp.com/public/pubs/tcp/1997/oct/ssri.html
http://www.dr-bob.org/tips/split/Antidepressant-discontinua.html
http://www.benzo.org.uk/ssri.htm

I experienced pretty severe symptoms when I came off Celexa and the Drs thought it was my MS. When I later discintinued Effexor, I had the same thing and made the connection mental because in both cacses it started 2-3 days after I discontinued the meds. The bad news is that I had been taking Celexa about 2 years and the withdrwal symptoms lasted a full six months before I was symptom-free.

Whatever it is, I hope you feel better soon. Everything about MS and the treatments suck but you have to try to keep your head up.

Steven

 
At 6:33 AM, Blogger Iain Dughlais said...

Steven, thanks, I greatly appreicate the advice. It's hard to find MS patients around here that are any useful to me because they are either ancients and in the final stages of the disease and the young ones my own age don't feel it is a threat yet. I'll check into the SSRI thing and have a chat with my doctor. I have the sneaking suspician they are calling me guinepig behind my back. :S

 

Post a Comment

<< Home